# SDR FDEA200901070059

- Difficulty date: January 7, 2009
- Submitted: January 7, 2009
- Operation: Air carrier
- Aircraft: N912FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24260
- Aircraft time: 59,147 hours, 19,085 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1015
- Condition: Gouged
- Location: Bs 1480 S26l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT, BS 1480, S-26L, FRAME IS BENT AND GOUGED.  CUT OUT DAMAGE AREA PER SRM 53-00-07, REPAIR NR 5, AT BS 1480, S-26L.  REFORMED AREA PER NTM51-00-19, PART 6, NO CRACKS NOTED.  FABRICATED AND RECEIVED REPAIR "J" CHANNEL PER MAE TRAVELER NR T8/772967.  LOCATED, DRILLED, TREATED, PRIMED AND INSTALLED REPAIR PARTS AT BS 1480, S-26L, PER SRM 51-40-05, 51-20-01, 51-21-00-7, AND 53-00-07, REPAIR NR 5.  THIS REPAIR IS CLASSIFIED AS A CAT "B" MAJOR REPAIR WITH THE   FOLLOWING TRACKING REQUIREMENTS: INITIAL AT 37,500 FC; THEREAFTER EVERY 12,000 FC.
